# SDR CA030321003

- Difficulty date: March 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF LANDING GEAR WOULD NOT RETREACT. A/C RETURN TO FIELD NLG HARNESS FOUND TO BE FAULTY, REPLACED, A/C SERVICEABLE.
